I was experiencing major knee and leg pain while taking a blood pressure lowering medicine with a diaretic. I was experiencing dehydration, so the doctor changed the medication without the diaretic. (losartan100), The pains went away however my blood pressure rose. Now I'm back on Losartan/hct 100-12 and the pains are beginning to return. Is there a connection between this medicine and knee and leg pains?
That's a good question. I'm also on 100 mg of that stuff. I think I'm on it over 1 year. Lately i have started to get a sharp pain in my knees, or in the lower leg bone. Is this what you mean? Usually it's a fast stab pain, I scream Oww, and then it's gone. It happens several times a day. I'm 59 so I was chalking this all up to age. Are you any where near my age?
I'm also starting to lean forward slightly, all the time, whether I want to or not. My doc says he thinks I'm getting osteoporosis in my spine, and that's why I lean forward. What do you mean by osteoporosis? How is it effecting you? What's worse I'm a man. I thought men didn't get it. Are you a man?
I have also started to see occasional flashes of white light when I strain my eyes to look to the sides or straight up. Of course these flashes of light are not really there. Are you getting any kinds of visual disturbances at all.
I've been having 1 further problem with this drug. When I went on it I had the Name Brand. Then generics came out. The first few were fine, and then I was given a round pink generic pill. My BP went up with this one. It went up so much we had to add 50 mg a day of Toprol. I also need Furosemide for edema. Nevertheless, I had stabilized and I was ok. Then last week the pharmacy gave me oblong white pills. 3 days later I was constantly tired, and short of breath. I didn't take the Losartan for 1 day and I feel a bit better. Today I only took 1/2 and I still feel ok. I have had problems with changing the brand of this drug since I was put on it. What about you. Any problems when you switch the manufacturer?
- Losartan Information for Consumers
- Losartan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Losartan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2011 • 2 answers
Hyzaar - I experienced hair loss on losartan hctz 100/25 mg and I have lost alot of hair and my hair
Posted 29 Oct 2011 • 2 answers
Posted 15 Feb 2012 • 20 answers
Posted 24 Feb 2012 • 2 answers
Posted 22 Nov 2012 • 1 answer